# SDR SWAA2022021170205

- Difficulty date: February 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737*
- Aircraft serial: 36889
- Aircraft time: 44,976 hours, 27,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 EA EMERGENCY BATTERY PACKS FAILED CAPACITY CHECK. ; / [01] REMOVED AND REPLACED EMERGENCY BATTERY PACKS AT POSITIONS M01668; M01669; M01674; AND M01675 PER AMM 33-51-06
